Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Why am I getting boils in my arm pits and under the knee caps ?

I had a extra large golfball size boil in right armpit,just below left kneecap in soft tendon area and can still feel one near bone in upper left leg bone pelvic area?Need all the info I can get...
Asked On : Mon, 27 Feb 2012
Answers:  2 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear user..,
Thanks for choosing HCM..,
According to Ur version...,
not mentioned symptomatology?
very difficult to tell.,
So consult to SURGEON...,
He can guide U and give correct suggestion .,
Answered: Mon, 7 May 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. what i think according to your quiry is these are lipomas which are soft painlss and harm less swellings. as it is there is no treatment for it except excession. in such instance where the clinical picture is not clear better you approach ASK A DOCTOR NOW service. thank you.
Answered: Mon, 27 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor